| Model Number |
9-ASD-017 |
| Medical Device Problem Code |
Difficult to Fold, Unfold or Collapse (1254)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/27/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported on (b)(6) 2025 a 17mm amplatzer septal occluder was selected for implant using an 8f amplatzer trevisio intravascular delivery system.The patient's atrial septal defect was measured at 14mm on transesophageal echocardiography (tee).An 18mm amplatzer sizing balloon was used to measure the defect at 15mm.The aortic rim measured at 3mm, therefore the 17mm occluder was selected.During implant the left disc of the occluder took on a cobra shape.The occluder was not released from the delivery cable.The occluder was removed from the patient and replaced with a new 18mm amplatzer septal occluder, which was successfully implanted.There were no interactions with cardiac structures.There were no angulations or kinks noted on the delivery system.The patient remained hemodynamically stable throughout the procedure.There were no clinically significant delays to the procedure.There were no adverse effects to the patient.The patient status was stable.
Additional Manufacturer Narrative
An event of device deformity was not confirmed via returned device analysis.The device was returned to abbott for investigation and the device met functional specifications when analyzed under non-physiological conditions.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed and the product met all specifications.Additionally, a review of the complaint history identified no similar incidents reported from this lot.Based on the information received, the cause of the reported device deformity could not be conclusively determined.There is no indication of a product quality issue with regards to manufacture, design, or labeling.